Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Notes on the knot concordance invariant Upsilon

Charles Livingston

Algebraic & Geometric Topology 17 (2017) 111–130
Abstract

Ozsváth, Stipsicz and Szabó have defined a knot concordance invariant ϒK taking values in the group of piecewise linear functions on the closed interval [0,2]. This paper presents a description of one approach to defining ϒK and proving its basic properties.

Keywords
knot concordance, Upsilon, four genus, concordance genus, Heegaard Floer
Mathematical Subject Classification 2010
Primary: 57M25
References
Publication
Received: 4 April 2015
Revised: 24 May 2016
Accepted: 1 June 2016
Published: 26 January 2017
Authors
Charles Livingston
Department of Mathematics
Indiana University
Rawles Hall
831 East Third Street
Bloomington, IN 47405-5701
United States